# SDR P5CA0300724

- Difficulty date: January 12, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: NONE
- Part serial: NONE
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 FOUND R/H WING LEADING EDGE FRONT SPAR "L" STIFFENER AT FSSI 1435 LOWER PORTION. REPAIR CARRIED OUT IAW SRM 51-30-02.
